# SDR SWAA2025081290534

- Difficulty date: July 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E WIGGLE PLATE AT ORSS 261 IS CRACKED.
